# SDR AALA20130225009

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 9,131 hours, 3,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WAS OFF CENTER AND CAUGHT ON LEFT NUMBER 1 DOOR FRAME AS DOOR WAS OPENED.  SLIDE UNSUCCESSFULLY DEPLOYED.  REPLACED SLIDE.
